# SDR SWAA080885

- Difficulty date: February 13, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 35,710 hours, 29,211 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: AR7077M3
- Part serial: AH040
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND JACKSCREW GIMBAL HITS STABILIZER JACKSCREW NOSE DOWN STOP WITH FLAPS DOWN.  REMOVED AND REPLACED MAIN ELECTRIC STABILIZER MOTOR PER MM.
